Journal Article

Confidence limits and the limits of confidence

F. Kee

in QJM: An International Journal of Medicine

Published on behalf of Association of Physicians of Great Britain and Ireland

Volume 93, issue 2, pages 121-124
Published in print February 2000 | ISSN: 1460-2725
Published online February 2000 | e-ISSN: 1460-2393 | DOI: http://dx.doi.org/10.1093/qjmed/93.2.121
Confidence limits and the limits of confidence

Show Summary Details

Journal Article.  2463 words. 

Subjects: Medicine and Health

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.